# SDR DL757000642

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 46,726 hours, 24,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 42
- Component: Contact, MS39029312
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 43, 44, 45 AND AFT LAV E PATH LIGHTS INOP.  REPLACED SEAT QUICK DISCONNECT CONNECTOR PER BOEING CH 20 AT ROW 42.
